RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 388, Number 5, Pages 588–592 (Mi dan1897)  

This article is cited in 3 scientific papers (total in 3 papers)

Korn inequalities on thin periodic structures

V.V. Zhikov, S.E. Pastukhova



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, S. E. Pastukhova, “Homogenization for elasticity problems on periodic networks of critical thickness”, Sb. Math., 194:5 (2003), 697–732  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. E. Pastukhova, “Homogenization of elasticity problems on periodic composite structures”, Sb. Math., 196:7 (2005), 1033–1073  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. V. Zhikov, S. E. Pastukhova, “Derivation of the limit equations of elasticity theory on thin nets”, J. Math. Sci. (N. Y.), 135:1 (2006), 2637–2665  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019